Criteria for normal solvability of systems of singular integral equations and Wiener–Hopf equations
Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 988-991 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DAN_1970_193_5_a6,
     author = {J. Laiterer},
     title = {Criteria for normal solvability of systems of singular integral equations and {Wiener{\textendash}Hopf} equations},
     journal = {Doklady Akademii Nauk},
     pages = {988--991},
     year = {1970},
     volume = {193},
     number = {5},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a6/}
}
TY  - JOUR
AU  - J. Laiterer
TI  - Criteria for normal solvability of systems of singular integral equations and Wiener–Hopf equations
JO  - Doklady Akademii Nauk
PY  - 1970
SP  - 988
EP  - 991
VL  - 193
IS  - 5
UR  - http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a6/
LA  - ru
ID  - DAN_1970_193_5_a6
ER  - 
%0 Journal Article
%A J. Laiterer
%T Criteria for normal solvability of systems of singular integral equations and Wiener–Hopf equations
%J Doklady Akademii Nauk
%D 1970
%P 988-991
%V 193
%N 5
%U http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a6/
%G ru
%F DAN_1970_193_5_a6
J. Laiterer. Criteria for normal solvability of systems of singular integral equations and Wiener–Hopf equations. Doklady Akademii Nauk, Tome 193 (1970) no. 5, pp. 988-991. http://geodesic.mathdoc.fr/item/DAN_1970_193_5_a6/